Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 515830, 14 pages
http://dx.doi.org/10.1155/2013/515830
Research Article

On the Existence of Strongly Consistent Indirect Estimators When the Binding Function Is Compact Valued

Athens University of Economics and Business, Patision 76, 10434 Athens, Greece

Received 2 July 2013; Accepted 5 September 2013

Academic Editor: Mike Tsionas

Copyright © 2013 Stelios Arvanitis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stelios Arvanitis, “On the Existence of Strongly Consistent Indirect Estimators When the Binding Function Is Compact Valued,” Journal of Mathematics, vol. 2013, Article ID 515830, 14 pages, 2013. https://doi.org/10.1155/2013/515830.